# SDR SWIA200718766

- Difficulty date: October 2, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 19,998 hours, 27,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3680 - EMERGENCY LIGHT LENS BELOW FA SEAT IS MISSING.  INSTALLED NEW LENS.
